U.S. doctors online nowAsk doctors free
A 49-year-old male asked:

months of dental work. pain meds+antibiotics. constipation. doctor physical+ no blood in stool. merilax 3 weeks. passing gas and stool difficult @nite

4 doctor answers7 doctors weighed in
Dr. Martin Raff
Infectious Disease 56 years experience
What's the question?: Drink large volumes of liquids, eat roughage, continue the MiraLAX (polyethylene glycol) and this will get better in time.
Dr. Theodore Davantzis
Dentistry 40 years experience
Not sure of question: Narcotic pain meds can constipate you, and long use of antibiotics may have disrupted your intestinal flora. Work with your physician to get everything into balance and feel better soon.
Dr. Louis Gallia
Oral and Maxillofacial Surgery 45 years experience
Question?: What is the question? Continue with dentist until pain resolved.
Dr. Paul Grin
Dr. Paul Grin answered
Pain Management 36 years experience
Vague, unclear ?: Vague, unclear question. It would be a good idea to edit the question to make the intent more clear? Respectfully.
Dr. Herman Hammerstead
A Verified Doctor commented
A US doctor answered Learn more
consider adding 200 mg/d of DSS
Aug 12, 2015

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Aug 12, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.